# SDR AALA202506135460

- Difficulty date: April 14, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061210
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND LATERAL WINDOW FRAME HORIZONTAL UPPER STIFFENER FR4 LH L= 0.125 IN. MAINTENANCE PERFORMED TIME LIMITED REPAIR LOC LATERAL WINDOW FRAME HORIZONTAL UPPER STIFFENER FR 4 LH AND Y511 IAW EA 364298 AND A319 SRM 53-11-12-07B.
